# SDR VNAA2017082811102

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 31,793 hours, 31,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM LEFT PACK ON GROUND.  PERFORMED AN OPS CHECK OF THE LT PACK, OPS CHECKED GOOD.
